On the Theory of Effective Demand Under Stochastic Rationing
Bibliographic Data
| ID | 9720417 |
|---|---|
| Authors | Ho-mou Wu (Tulane University, corresponding author) |
| Year | 1987 |
| Volume | 97 |
| Issue | 386 |
| Pages | 487 |
| Publication date | 1987-06-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | The Economic Journal (JOURNAL) |
| Journal identifiers | ISSN: 0013-0133 • E-ISSN: 1468-0297 |
| Publisher | Oxford University Press (OUP) (PUBLISHER) |
| DOI | 10.2307/2232893 |
| OpenAlex | W2036436583 |
| Language | EN |
Journal Article On the Theory of Effective Demand Under Stochastic Rationing Get access Ho-mou Wu Ho-mou Wu Tulane University Search for other works by this author on: Oxford Academic Google Scholar The Economic Journal, Volume 97, Issue 386, 1 June 1987, Pages 487–492, https://doi.org/10.2307/2232893 Published: 01 June 1987
Economic growth · Economics · Health care · Law and economics · Mathematical economics · Operations research · Rationing · Economic theories and models · Mathematics
| Highly cited | No |
|---|